# SDR DALA2024111210860

- Difficulty date: November 1, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0655176) CORROSION ON WEB STA 987+3 LBL 37, WL 208. REMOVED AND REPLACED. FABRICATED WEB PER B737 SRM 51-40-02-0G, DWG# 147A5700 REV- AND ERA 618756-14TR REV ORIGINAL.
